I got the depo shot on the 9 th of October then took a plan b on the 14 th because I thought I could end up pregnant because I didn't wait a week. I got my period on the 22nd of October and its November 2 I still have it. What is going on with my body??
What's going on with your body, is that you've filled it full of hormones.
It's going to take time for those hormones to settle down again, & until then you can expect hormonal symptoms such as erratic bleeding (perhaps heavy). cramps, mood swings, spots, tiredness, nausea etc etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband and I had sex two days before my expected periode. 48 hours later I took the plan b pill?
Posted 8 Jan 2014 • 1 answer
Posted 10 Apr 2014 • 1 answer
Posted 20 May 2014 • 1 answer
Posted 19 Oct 2014 • 1 answer
I had my baby on jan29th 2015 I bleed after as normal. I just got my first depo shot a couple weeks?
Posted 26 Mar 2015 • 1 answer